# SDR SWAA2022031818675

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL REMOVABLE L/E PANEL 341B RIB #5 IS CRACKED / REMOVED #5 RIB ON RIGHT HORIZ REMOVABLE L/E PANEL 341B IAW SRM 51-40-02-0G-0 PARA 4 & FIG 8. 55920R 18SEP19 INSTALLED SERVICEABLE RIB IAW SRM 51-40-02-0G-0 PARA 4. & DWG #186A1001
